# SDR 70122

- Difficulty date: April 4, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 21,636 hours, 30,223 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Dirty
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVING AT GATE IN DFW, CREW REPORTED LEFT BRAKE WEAK.  MAINTENANCE CLEANED THE BRAKES.  THEREFORE NO PARTS WERE USED.
